# SDR CA030108003

- Difficulty date: December 1, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 2,868 hours
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Condition: Cracked
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE TAIL ROTOR DISC CRACKED. TOTAL TEN DISC IN PACK.
